Discussions that mention florinef

Thyroid Disorders board


Hey [email protected]
IT really sounds to me like you are headed for Cortef. My problems all stemmed when they increased me from .5 to .125 of synthroid and within one day I could feel the dizziness and the chest pain. I however was also under a tremendous amount of strain that weekend, as my best friend's mom died of leukemia, so there was a lot going on with me. It was not good. By the time they took me back down, it was too late the reaction with the adrenals had occurred. I am with Erinbeth, do nothing WITH YOUR MEDICAITON until you talk to your doctor. I hope you are feeling better soon. It may be worth a weekend call. Cortef and florinef had made all the difference in the world for me. I have my life back.
Hang in there.
I have been there.
KM
Hi Osteoblast and KMatthew - thanks for responding to my post! :wave:

Osteoblast: yep, it was cytomel and after just 3 days of 2.5 mcgs with my 112 mcg levoxyl I had rapid heart beat, light headedness, chest pain. Crawled to my docs who did all sorts of tests and found that my heart is just fine. It took TWO WEEKS for my body to "get rid" of the T3. I just can't touch the stuff right now.

What is ODD is after my TT in Sept 06 I was able to take 125 mcg levoxyl and 5 mcg cytomel for a while with no problems - it's when I made the total IDIOTIC move of convincing my doc that I needed 10 mcg cytomel that my real cardio problems began.

Are you trying it because your Free T3 is low or your doctor thinks it will make you feel better? Has he/she checked your Free T4 and considered adding more T4 instead? Have you considered checking your adrenals? Hugs to you!

KMatthew: thanks for your kind words - I hope I have the happy ending you do - I'm truly happy for you! Sorry about your best friend's mom though -

I really do think its cortisol issues. My worse, worse time is between 10 and 2. I tested below range via saliva test at that time. And...I think I got worse after we put our darling dog to sleep on June 8 - she was old and sick, and it was time (we actually got an "okay, let me go" look from her - it was amazing). I was worried more about hubby than me. She was our baby, we miss her very much.

I reduced myself to 112 mcg again on Saturday and today - doc is getting a call first thing Monday am. Yes, I do feel guilty reducing without consent but the chest pain and the denial :rolleyes: were getting to be too much. I had a company outing yesterday and needed to function. And....I figure the doc will tell me to reduce any way and that we will revisit during my apt in two weeks.

I know what cortef is, but what is florinef? Also, K, did they put you on anything else like DHEA, pregnelone (spelling?), etc.? You actually lost weight after treatment with cortef, correct? I keep hearing that weight gain will probably happen with cortef.

I'm on progesterone cream right now as I tested low....I'm afraid my doc will recommend DHEA, which is know to cause hair loss....I'm sick of being obsessed with my hair!

thanks for all of your help and kindness, all!
B